# SDR CALA9800597

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1130-1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV LT SUB FLOOR SUPPORT CORRODED AT STA 1130 TO 1170, LBL 25 TO 60.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A NEW FLOOR SUPPORT PANEL WAS FABRICATED AND INSTALLED.
